Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A Fefferman-Poincaré type inequality for Carnot-Carathéodory vector fields


Authors: Giuseppe Di Fazio and Pietro Zamboni
Journal: Proc. Amer. Math. Soc. 130 (2002), 2655-2660
MSC (2000): Primary 46E35; Secondary 35B60
Published electronically: February 4, 2002
MathSciNet review: 1900873
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we prove a Fefferman-Poincaré type inequality in spaces with metric induced by Carnot-Carathéodory vector fields.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46E35, 35B60

Retrieve articles in all journals with MSC (2000): 46E35, 35B60


Additional Information

Giuseppe Di Fazio
Affiliation: Università di Catania, Dipartimento di Matematica, viale Andrea Doria 6, 95125 Catania, Italy
Email: difazio@dmi.unict.it

Pietro Zamboni
Affiliation: Università di Catania, Dipartimento di Matematica, viale Andrea Doria 6, 95125 Catania, Italy
Email: zamboni@dmi.unict.it

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06394-3
Keywords: Fefferman-Poincar\'{e} inequality, Carnot-Carath\'{e}odory vector fields, Stummel-Kato class
Received by editor(s): July 21, 2000
Received by editor(s) in revised form: April 6, 2001
Published electronically: February 4, 2002
Dedicated: Dedicated to Professor Michele Frasca on the occasion of his sixtieth birthday
Communicated by: Christopher D. Sogge
Article copyright: © Copyright 2002 American Mathematical Society